MAUDE Adverse Event Report: WARSAW ORTHOPEDICS TSRH SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS TSRH SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 1556000500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) (intervention required) product was not returned to the manufacturer for evaluation.However, x-ray images were provided which were reviewed and the result is given below: image review: post op x-rays from t10- s1 fusion demonstrates rod fracture at l3-4 unilaterally.Fusion status is unknown.Instrumentation and lumbar lordosis otherwise appears appropriate.Root cause: indeterminate.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, on (b)(6) 2016, patient was pre-operatively diagnosed with spinal stenosis and underwent posterior instrumentation, decompression, alif (anterior lumbar interbody fusion) at l1-iliac.On an unknown date, post-op, the rod broke.New operation is being planned.No patient complications were reported as the result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TSRH SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6728995
Report Number1030489-2017-01799
Device Sequence Number19023112
Product Code KWP
UDI-Device Identifier00613994789914
UDI-Public00613994789914
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K111942
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1556000500
Device Lot Number0326750W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2017
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer09/08/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight65